# SDR FDEA201005051455

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517040
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : FLOOR SUPPORT AT STA 362, LBL 60 HAS EXFOLIATION CORROSION. CORRODED SUPPORT AT STA 362, LBL 60 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
